Journal of the Mathematical Society of Japan

Note sur le traitement par les op\'erateurs d'int\'egrale singuli\`ere du probl\`eme de Cauchy.

Par Sigeru MIZOHATA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 11, Number 3 (1959), 234-240.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261148279

Digital Object Identifier
doi:10.2969/jmsj/01130234

Mathematical Reviews number (MathSciNet)
MR0123836

Zentralblatt MATH identifier
0109.06904

Subjects
Primary: 35.53

Citation

Sigeru MIZOHATA, Par. Note sur le traitement par les op\'erateurs d'int\'egrale singuli\`ere du probl\`eme de Cauchy. J. Math. Soc. Japan 11 (1959), no. 3, 234--240. doi:10.2969/jmsj/01130234. https://projecteuclid.org/euclid.jmsj/1261148279


Export citation